# SDR W8PA970486

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM OF WEB AROUND FASTENERS AT BS 1015, RBL 42, WL 208.  REMOVED PART AND FABRICATED NEW WEB.  INSTALLED PARTS PER SRM 51-40-02, BS 1015, WL 208, RBL 42.  (M)
